# SDR SWAA2018082224513

- Difficulty date: July 25, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 867 TO BS 947.5, STR 25L.  R&R SUPPORT IAW SRM & DWG.
